MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008800
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, there was smoke development.The procedure was completed with the original device without patient complications.
 
Event or Problem Description
It was reported that during a procedure, there was smoke smell development coming from the debris shield.The procedure was completed with the original device without patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information gathered from customer, the account had issues with burned fibers and debris shield.After, replaced both components the user could keep working.The malfunction found could have affected the device performance leading to the reported event of smoking, therefore, the initial allegation was confirmed.Based on the information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21677027
Report Number2124215-2025-17527
Device Sequence Number20756444
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)191226(10)111
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer04/01/2025
06/18/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/10/2025
07/10/2025
Date Device Manufactured12/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown